MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 22,2 / 43
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to dislocation.There was no reported loosening.There was no reported surgical delay.Doi: unknown.Dor: (b)(6) 2022.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
BI MENTUM PFRK PE LINER 22 43
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key16149945
Report Number1818910-2023-150003
Device Sequence Number5667695
Product Code LPH
UDI-Device Identifier03662200015504
UDI-Public03662200015504
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2023
Report Date (Section F) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 22,2 / 43
Device Catalogue NumberDS10014322
Device Lot Number2012084A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2022
Event Location Hospital
Date Report to Manufacturer01/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM PFRK PE LINER 22 43; PINNACLE DM LINER 50_43
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/12/2023